Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 412, NWS St. Louis, MO

July 29, 2008Greene County, Jersey County, Macoupin County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 29, 2008, 7:04 PM CDT for Greene County, Jersey County, Macoupin County, Illinois. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2008, 7:04 PM CDT (00:04 UTC)
Expired
Jul 29, 2008, 7:45 PM CDT
In force
41 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Greene County, IL, Jersey County, IL, Macoupin County, IL

The radar

The St Louis radar (KLSX), 76 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.1 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4043 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4043 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 300004
SVRLSX
ILC061-083-117-300045-
/O.NEW.KLSX.SV.W.0412.080730T0004Z-080730T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
704 PM CDT TUE JUL 29 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GREENE COUNTY IN SOUTHWEST ILLINOIS
  NORTHEASTERN JERSEY COUNTY IN SOUTHWEST ILLINOIS
  CENTRAL MACOUPIN COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 745 PM CDT

* AT 701 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
  EAST OF OLD KANE...OR 5 MILES NORTH OF JERSEYVILLE...AND WAS MOVING
  EAST AT 16 MPH.

* LOCATIONS IMPACTED INCLUDE...
  KEMPER...
  FIDELITY...
  ROCKBRIDGE...
  PIASA...
  SHIPMAN...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3935 8994 3910 8989 3908 9039 3923 9042
TIME...MOT...LOC 0003Z 262DEG 14KT 3919 9029

$$

BYRD
2 follow-up statements
000 
WWUS53 KLSX 300030
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
730 PM CDT TUE JUL 29 2008

ILC061-083-300038-
/O.CAN.KLSX.SV.W.0412.000000T0000Z-080730T0045Z/
JERSEY IL-GREENE IL-
728 PM CDT TUE JUL 29 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE AND
NORTHEASTERN JERSEY COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF GREENE AND JERSEY 
COUNTIES...SO THE WARNING HAS BEEN CANCELLED.

LAT...LON 3910 8989 3909 9015 3930 9015 3935 8994
TIME...MOT...LOC 0028Z 262DEG 14KT 3920 9017

$$

ILC117-300045-
/O.CON.KLSX.SV.W.0412.000000T0000Z-080730T0045Z/
MACOUPIN IL-
728 PM CDT TUE JUL 29 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CENTRAL MACOUPIN COUNTY...

AT 727 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR SHIPMAN...OR 15 MILES EAST OF JERSEYVILLE...AND WAS MOVING
EAST AT 16 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
CHESTERFIELD...PLAINVIEW AND SHIPMAN.

LAT...LON 3910 8989 3909 9015 3930 9015 3935 8994
TIME...MOT...LOC 0028Z 262DEG 14KT 3920 9017

$$

BYRD
000 
WWUS53 KLSX 300045
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
745 PM CDT TUE JUL 29 2008

ILC117-300055-
/O.EXP.KLSX.SV.W.0412.000000T0000Z-080730T0045Z/
MACOUPIN IL-
745 PM CDT TUE JUL 29 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MACOUPIN COUNTY
EXPIRES AT 745 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER 
APPEARED TO BE SEVERE...SO THE WARNING FOR MACOUPIN COUNTY WILL BE 
ALLOWED TO EXPIRE.

LAT...LON 3910 8989 3909 9015 3930 9015 3935 8994
TIME...MOT...LOC 0030Z 262DEG 14KT 3920 9016

$$

BYRD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 5:50 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jul 29, 5:50 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
550 PM CDT TUE JUL 29 2008

.DISCUSSION...
/500 PM CDT TUE JUL 29 2008/

NO REST FOR THE WEARY. VERY UNSTABLE ATMOSPHERE...ESPECIALLY N OF
I-70...AND A WEAK BOUNDARY MOVING THRU...HAVE TRIGGERED A ROUND OF
FLASH FLOOD PRODUCING SEVERE STORMS OVER NERN MO AND W CNTRL IL
LATE THIS AFTERNOON. ADDITIONAL DEVELOPMENT IS VERY
POSSIBLE...ESPECIALLY WHERE SFC-BASED CINH IS WEAKEST...IN CNTRL
MO...AND INTO E CNTRL MO AND SWRN IL TOWARD SS.

OTHERWISE...ALL EYES ARE TURNED TOWARDS THE REMNANTS OF DOLLY THAT
WILL IMPACT THE AREA TONIGHT AND WEDNESDAY. THE MAIN THRUST THRU
EARLY OVERNIGHT TONIGHT WILL INITIALLY BE THRU THE NRN FA...WHERE
ALL MODELS SHOW THE BEST FORCING AND MID LEVEL SUPPORT. THIS IS
EXPECTED TO SAG ESEWD WITH TIME...MOVING THRU THE CNTRL THIRD OF THE
FA ON WEDNESDAY...AND INTO THE SRN THIRD BY WEDNESDAY NIGHT AS A
SHORTWAVE QUICKLY FOLLOWS BEHIND /DOLLY/. WITH A TROPICAL AIRMASS
SUCH AS THIS...LOCALLY HEAVY RAINFALL IS POSSIBLE...BUT FOR NOW...
HAVE HIT THIS PRIMARILY IN THE AREAS MOST VULNERABLE TO NEW
FLOODING. THESE ARE THE SAME AREAS THAT HAVE RECEIVED BETWEEN 5 AND
11 INCHES OF RAIN OVER THE PAST WEEK AND STILL HAVE SOME COUNTY AND
STATE ROADS STILL CLOSED DUE TO FLOODING...IN NERN/CNTRL MO AND W
CNTRL IL. THIS WATCH MAY NEED TO BE EXPANDED IN AREA AND TIME
DEPENDING ON HOW THIS EVOLVES EXACTLY...AND IF HEAVY RAINFALL MAKES
A DECENT PUSH SEWD INTO OTHER AREAS.

WITH THE RAINFALL PUSHING THRU ON WEDNESDAY...WENT AOB THE COOLEST
MOS AS TEMP RECOVERY LOOKS VERY GRIM UNDER THICK CLOUDS AND
PERSISTENT PCPN.

DRY WX FINALLY ARRIVES BY THURSDAY AFTERNOON AND WILL CONTINUE THE
REMAINDER OF THE WORK WEEK AS THE MID LEVEL RIDGE BEGINS TO ASSERT
ITSELF. BUT WITH THE DRY WX...HEAT AND HUMIDITY WILL MAKE A RETURN.

FOR THE EXTENDED PERIOD (FRIDAY NIGHT - TUESDAY)...MODELS REMAIN
IN GOOD AGREEMENT ON H500 RIDGE COMING IN TO DOMINATE MUCH OF THIS
PERIOD. THE ONLY CHANGE FROM 24HRS AGO IS THAT THE EROSION OF THE
NRN EDGE OF THIS RIDGE WITH THE WESTERLIES IS NOW EXPECTED TO OCCUR
A DAY LATER...TUESDAY RATHER THAN MONDAY. AT THE SURFACE...SLY SFC
WNDS WILL PERSIST THRU MUCH OF THE PERIOD UNTIL TUESDAY WHEN EROSION
OF RIDGE ALOFT WILL ALLOW A CDFNT TO PUSH THRU THE AREA. MODELS
STILL TRYING TO COME TOGETHER ON HANDLING THIS...SO LEFT THE
FORECAST DRY THRU THIS ENTIRE PERIOD. TEMPS WILL BE ABOVE NORMAL
THRU THE PERIOD

TES

&&

.AVIATION...
/530 PM CDT TUE JUL 29 2008/
FOR THE 00Z TAFS...TSRA WILL BE E OF UIN BY 00Z WED BUT LOOKING AT
RADAR IT APRS THAT THERE WILL BE SCT MAINLY LGT SHOWERS MOVG EWD
THRU THE UIN SITE THIS EVNG. NEW TSRA HAVE DVLPD NE OF COU ALONG
TSRA OUTFLOW BNDRY FM NERN MO W CNTRL IL CONVECTIVE COMPLEX. MORE
DEVELOPMENT IS EXPECTED ALONG THIS BNDRY AS THE ATMOSPHERE IS VERY
HUMID AND UNSTABLE. MAY NEED TO MENTION VCTS IN STL/SUS THIS EVNG
OR EVEN A TEMPO GRP OF TSRA DEPENDING ON THE LATEST RADAR TRENDS.
THERE WILL BE PLENTY OF MID-UPR LVL CLOUDS AT THE TAF SITES TGT AS
THE MID LVL TROF OVER KS APPROACHES MO. NAM MDL DEPICTS PLENTY OF
UPR LVL DIVERGENCE TGT ESPECIALLY OVER NWRN AND N CNTRL PORTION OF
MO. UIN AND COU SHOULD HAVE THE BEST CHC OF SHRA/TSRA LT TGT AND
WILL INCLUDE PREVAILING SHRA IN UIN AND COU WITH A TEMPO GRP OF
TSRA. WILL INCLUDE A TEMPO GRP OF SHRA OR TSRA IN STL AND SUS.
PLENTY OF LOW-MID LVL CLOUDS WILL SHROUD THE CWA ON WED WITH
SHRA/TSRA CONTG THRU AT LEAST THE MRNG HRS.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-GASCONADE-KNOX-LEWIS-LINCOLN-MARION-MONITEAU-
     MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-SHELBY-WARREN.

     HEAT ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR JEFFERSON-
     MADISON-ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-
     STE. GENEVIEVE.

IL...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ADAMS IL-BROWN
     IL-PIKE IL.

     HEAT ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR MADISON IL-
     MONROE IL-RANDOLPH IL-ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jul 29, 4:45 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
445 PM CDT TUE JUL 29 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-301200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
445 PM CDT TUE JUL 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE AREA TONIGHT.
SEVERE STORMS ARE POSSIBLE THROUGH EARLY THIS EVENING...CAPABLE OF
LARGE HAIL AND DAMAGING WINDS. HOWEVER...RICH TROPICAL MOISTURE
ASSOCIATED WITH THE REMNANTS OF HURRICANE DOLLY WILL ALLOW THE
SHOWERS AND STORMS TO PRODUCE LOCALLY HEAVY RAINFALL. A FLASH
FLOOD WATCH IS IN EFFECT FOR PARTS OF NORTHEAST AND CENTRAL
MISSOURI AND WEST CENTRAL ILLINOIS. FOR FURTHER INFORMATION...
PLEASE REFER TO THE WATCH PRODUCT.

HIGH LEVELS OF HEAT AND HUMIDITY WILL RESULT IN HEAT INDICES
AROUND 105 UNTIL EARLY THIS EVENING. A HEAT ADVISORY IS IN EFFECT
FOR PARTS OF THE ST. LOUIS METROPOLITAN AREA...SOUTHEAST
MISSOURI...AND SOUTHWEST ILLINOIS. FOR FURTHER INFORMATION...
PLEASE REFER TO THE ADVISORY PRODUCT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY THROUGH THURSDAY
AS THE REMNANTS OF HURRICANE DOLLY CONTINUE TO MOVE THROUGH ALONG
WITH AN UPPER LEVEL DISTURBANCE BEHIND IT. HEAVY RAINFALL WILL
CONTINUE TO BE POSSIBLE WITH THE SHOWERS AND STORMS DUE TO THE
RICH TROPICAL MOISTURE STILL IN PLACE.

TEMPERATURES IN THE 90S WITH HUMID CONDITIONS ARE EXPECTED TO PUSH
AFTERNOON AND EARLY EVENING HEAT INDEX VALUES TO NEAR 105 DEGREES
EACH DAY FROM SATURDAY THROUGH MONDAY.

MODERATE FLOODING ON THE MISSISSIPPI RIVER IS EXPECTED AT CHESTER
AS EARLY AS WEDNESDAY AFTERNOON AND MAY CONTINUE UNTIL SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE EARLY THIS EVENING...ESPECIALLY FOR
AREAS NORTH OF INTERSTATE 70.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

In the hours before

Local storm report, Jul 29, 4:45 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
445 PM CDT TUE JUL 29 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     URSA                    40.07N  91.37W
07/29/2008                   ADAMS              IL   LAW ENFORCEMENT

            POWER LINES DOWN WITHIN TOWN.

&&

EVENT NUMBER LSX0800803

SIPPRELL
Local storm report, Jul 29, 4:46 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
446 PM CDT TUE JUL 29 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     CAMP POINT              40.04N  91.07W
07/29/2008                   ADAMS              IL   LAW ENFORCEMENT

            TREE AND POWER LINES DOWN ACROSS AND BLOCKING HIGHWAY
            24 NEAR THE INTERSECTION WITH WEST WOOD STREET.

&&

EVENT NUMBER LSX0800804

SIPPRELL
Local storm report, Jul 29, 6:08 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
608 PM CDT TUE JUL 29 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     2 W MONTGOMERY CITY     38.98N  91.54W
07/29/2008                   MONTGOMERY         MO   LAW ENFORCEMENT

            2 MILES WEST OF MONTGOMERY CITY ON HIGHWAY B...TREES
            BLOCKING THE ROAD.

&&

EVENT NUMBER LSX0800805

PRZYBYLINSKI
Local storm report, Jul 29, 6:25 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
625 PM CDT TUE JUL 29 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             5 NNW TROY              39.04N  91.01W
07/29/2008  E0.88 INCH       LINCOLN            MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0800806

SIPPRELL
Local storm report, Jul 29, 6:29 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
629 PM CDT TUE JUL 29 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             6 NNW TROY              39.06N  91.02W
07/29/2008  E0.88 INCH       LINCOLN            MO   TRAINED SPOTTER

            HAIL THE SIZE OF DIMES TO NICKELS WERE REPORTED 6 MILES
            NORTH NORTHWEST OF TROY MISSOURI

&&

EVENT NUMBER LSX0800807

PRZYBYLINSKI
Local storm report, Jul 29, 6:49 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
649 PM CDT TUE JUL 29 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0640 PM     FLOOD            1 SSW COLONY            40.24N  91.99W
07/29/2008                   KNOX               MO   LAW ENFORCEMENT

            STATE HIGHWAY K UNDER WATER AND CLOSED AT LOCATION
            WHERE IT CROSSES THE MIDDLE FABIUS RIVER.

&&

EVENT NUMBER LSX0800808

SIPPRELL

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 1:55 PM CDTRiver Flood WarningLSXPike30 hr
Jul 30, 1:55 PM CDTRiver Flood WarningLSXSaint Clair4 days

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.